Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

The Skitovitch-Darmois theorem for locally compact Abelian groups

Abstract :

According to the Skitovich–Darmois theorem, the independence of two linear forms of n independent random variables implies that the random variables are Gaussian. We consider the case where independent random variables take values in a second countable locally compact abelian group X, and coefficients of the forms are topological automorphisms of X. We describe a wide class of groups X for which a group-theoretic analogue of the Skitovich–Darmois theorem holds true when n=2.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031606
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:53
Dernière modification le : mardi 1 décembre 2020 - 03:25:53

Lien texte intégral

Identifiants

Collections

Citation

Gennadiy Feldman, Piotr Graczyk. The Skitovitch-Darmois theorem for locally compact Abelian groups. Journal of the Australian Mathematical Society, Cambridge University Press, 2010, 88 (03), pp.339 - 352. ⟨10.1017/S1446788710000224⟩. ⟨hal-03031606⟩

Partager

Métriques

Consultations de la notice

13